PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 1 | 1-16
Tytuł artykułu

Asymptotic behaviour of the iterates of nonnegative operators on a Banach lattice

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Asymptotic convergence theorems for nonnegative operators on Banach lattices, on $L^{∞}$, on C(X) and on $L^p(1 ≤ p < ∞)$ are proved. The general results are applied to a class of integral operators on L¹.
Rocznik
Tom
68
Numer
1
Strony
1-16
Opis fizyczny
Daty
wydano
1998
otrzymano
1994-11-14
poprawiono
1995-07-12
poprawiono
1997-07-08
Twórcy
  • Institute of Mathematics, Silesian University, 40-007 Katowice, Poland
Bibliografia
  • [A] H. Amann, Fixed point theorems and nonlinear eigenvalue problems, SIAM Rev. 18 (1976), 620-709.
  • [DS] N. Dunford and J. T. Schwartz, Linear Operators, Interscience Publ., New York, 1958.
  • [LM] A. Lasota and M. C. Mackey, Probabilistic Properties of Deterministic Systems, Cambridge University Press, 1985.
  • [LR] A. Lasota and R. Rudnicki, Asymptotic behaviour of semigroups of positive operators on C(X), Bull. Polish Acad. Sci. Math. 36 (1988), 151-159.
  • [LY] A. Lasota and J. A. Yorke, Exact dynamical systems and the Frobenius-Perron operator, Trans. Amer. Math. Soc. 273 (1982), 375-384.
  • [LY1] A. Lasota and J. A. Yorke, When the long-time behavior is independent of the initial density, SIAM J. Math. Anal. 27 (1996), 221-240.
  • [ŁR] K. Łoskot and R. Rudnicki, Relative entropy and stability of stochastic semigroups, Ann. Polon. Math. 53 (1991), 139-145.
  • [N] R. D. Nussbaum, Eigenvectors of nonlinear positive operators and the linear Krein-Rutman theorem, in: Fixed Point Theory, Proc. Conf. Sherbrooke, Lecture Notes Math. 886, Springer, 1980, 309-330.
  • [R] R. Rudnicki, Asymptotic properties of the iterates of positive operators on C(X), Bull. Polish Acad. Sci. Math. 34 (1986), 181-187.
  • [S] H. H. Schaefer, Banach Lattices and Positive Operators, Grundlehren Math. Wiss. 215, Springer, 1974.
  • [Y] J. A. Yorke, A certain example of nonnegative operators on the space of all integrable functions on [0,3], unpublished.
  • [ZKP] P. P. Zabreĭko, M. A. Krasnosel'skiĭ and Yu. V. Pokornyĭ, A certain class of positive linear operators, Funktsional. Anal. i Prilozhen. 5 (4) (1971), 9-17 (in Russian).
  • [Z] A. Zalewska-Mitura, A generalization of the lower bound function theorem for Markov operators, Univ. Iagell. Acta Math. 1994 (31), 79-85.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.